Jean-Pierre Borel - A geometrical approach of palindromic factors of standard billiard words

dmtcs:410 - Discrete Mathematics & Theoretical Computer Science, January 1, 2007, Vol. 9 no. 2 - https://doi.org/10.46298/dmtcs.410
A geometrical approach of palindromic factors of standard billiard words

Authors: Jean-Pierre Borel

    Many results are already known, concerning the palindromic factors and the palindomic prefixes of Standard billiard words, i.e., Sturmian words and billiard words in any dimension, starting at the origin. We give new geometrical proofs of these results, especially for the existence in any dimension of Standard billiard words with arbitrary long palindromic prefixes.


    Volume: Vol. 9 no. 2
    Published on: January 1, 2007
    Imported on: March 26, 2015
    Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

    Share

    Consultation statistics

    This page has been seen 136 times.
    This article's PDF has been downloaded 131 times.